Philippe Heinrich

Adresses : Université des Sciences et Technologies de Lille
Laboratoire Paul Painlevé UMR CNRS 8524
U.F.R. de Mathématiques -- Bât. M2
59655 Villeneuve d'Ascq Cedex
France
Courriel : philippe[dot]heinrich[at]univ-lille1[dot]fr

Master 2 Mathématiques du Risque et Actuariat

Master 1 Mathématiques et Finance

Recherche

Preprints

  1. "Minimax rates for finite mixture estimation" (with J. Kahn), in preparation.

Publications

  1. "Implementation of transportation distance for analyzing FLIM and FRET experiments" (with A. Leray et al.), Bulletin of Mathematical Biology, September 2014, DOI 10.1007/s11538-014-0025-9
  2. "Level sets estimation and Vorob'ev expectation of random compact sets" (with R.S. Stoïca and V.C. Tran), Spatial Statistics, online publication complete: 16-NOV-2012, DOI information: 10.1016/j.spasta.2012.10.001
  3. "Coexistence probability in the last passage percolation model is 6-8log2" (with D. Coupier), Annales de l'IHP , 2012, Vol. 48, No. 4, 973--988.
  4. "Stochastic domination for the last passage percolation model" (with D. Coupier), Markov Processes and Related Fields, vol 17, n°1, (2010).
  5. "Spectral gap for multicolor nearest-neighbor exclusion processes with site disorder" (with A. Dermoune), J. Stat. Phys. 131 (2008), no. 1, 117--125.
  6. "Spectral gap inequality for a colored disordered lattice gas" (with A. Dermoune), dans Séminaire de Probabilités XLI (2007).
  7. "Hölderian random functions" (with A. Ayache, L. Marsalle and C. Suquet), in Fractals in Engineering V , New Trends in Theory and Applications, Lévy-Véhel, J., Lutton, E. (Eds.), Springer-Verlag, 2005, ISBN 1-84628-047-8.
  8. "Equivalence of ensembles for coloured particles in a disordered lattice gas" (with A. Dermoune), Markov Processes and Related Fields 11, 3, (2005).
  9. "A small step towards the hydrodynamic limit of a colored disordered lattice gas" (with A. Dermoune), Comptes Rendus Acad. Sci., Ser. I 339, 507-511 (2004).
  10. "On the free energy of a Gaussian disordered mean field model" (with M. Fradon), Mathematical Physics Electronic Journal  8,  paper 5 (2002).
  11. "The size of diagonal two-order Gaussian chaoses", Statistics and Probability Letters  51, 35-39 (2001).
  12. "Zero-one laws for polynomials in Gaussian random variables: a simple proof", Journal of Theoretical Probability 9, 4, 1019-1027 (1996)
  13. "Continuité des trajectoires des chaos gaussiens de degré fini", Probability and Mathematical Statistics 16, 2, 201-209 (1996).

Autres

Enseignements 2015-2016

Autres activités/responsabilités

Bref CV